# SDR SWAA2022090648988

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Burned
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY EXIT LIGHT BULBS ON SIDEWALL PANEL 231YJW AT PASSENGER CABIN 2022-410336 / [01] REPLACED EMERGENCY EXIT LIGHT BULBS ON SIDEWALL PANEL 231YJW AT PASSENGER CABIN I.A.W. B737-700 AMM 33-51-01-960-801. TEST IS OK.;[02] CERTIFIED WORK PERFORMED.
